The article you requested is

The Nature of the Discontinuation Syndrome Associated With Antidepressant Drugs

J Clin Psychiatry 2006;67(suppl 4):3-7

A common phenomenon accompanying treatment with nearly every major class of antidepressant is the emergence of the discontinuation syndrome in some patients. It is seen most frequently after the abrupt cessation of agents with shorter half-lives. The term withdrawal has been used in the past; however, the distinctions between discontinuation symptoms and drug withdrawal are clear. Thus, the use of proper terminology when discussing this phenomenon with patients will help to alleviate concerns and stop the spread of common misperceptions. In addition, awareness of the unique nature of discontinuation effects and a grasp of the typical time frame of their emergence can assist in distinguishing between discontinuation syndrome and relapse. As a result, it is vital that both patients and their relatives, especially caregivers, be provided with adequate education and a realistic and objective appraisal of expected outcomes upon initiation of antidepressant treatment.